MAUDE Adverse Event Report: ABBOTT VASCULAR INC. RHV; INTRODUCER, CATHETER

ABBOTT VASCULAR INC. RHV; INTRODUCER, CATHETER
Catalog Number 23245
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the angioplasty procedure the rotating hemostatic valve blue seal separated and with the injections of the contrast the separated portion continued its way into the probe.The separated portion was removed with a guide.A new valve and probe were used to continue the procedure.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported material separation was able to be confirmed.Device history record (dhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.It is possible the cap was overtightened resulting in compromising the seal/o-ring; thus during use interaction with the probe resulted in the reported/noted seal/o-ring material separation; however this cannot be confirmed.The investigation determined a conclusive cause for the reported/noted material separation cannot be determined.As reported, the separated portion was removed with a guide.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Additional Manufacturer Narrative
B1 correction: adverse event removed b2 correction: required intervention removed d1 correction: brand name updated d2a correction: common device name updated d3 correction: name, address updated h6: health effect - impact code 4641 was removed, 2199 was added.
 
Event or Problem Description
Subsequent to the previously filed report, additional information reported that the separated portion remained in the body of the rhv and did not travel into the patient.Therefore, no intervention was performed.No additional information was provided.

Brand Name
RHV
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19298382
Report Number2024168-2024-05796
Device Sequence Number12226365
Product Code DYB
UDI-Device Identifier08717648013386
UDI-Public(01)08717648013386(17)250131(10)60432794
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K934624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number23245
Device Lot Number60432794
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer06/07/2024
08/07/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/19/2024
08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown